# SDR SWAA2021081035548

- Difficulty date: December 11, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 52,725 hours, 31,573 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 193B PANEL FASTENER HOLES FOUND OVERSIZED OR ELONGATED. SEVERAL HOLES ARE SOFT WITH FASTENERS PULLING THROUGH HOLES. / INSTALLED NEW PANEL REF AMM 53-51-21.
